Follow
Jian Song
Jian Song
Research center for Mathematics and Interdisciplinary Sciences, Shandong University, China
Verified email at sdu.edu.cn - Homepage
Title
Cited by
Cited by
Year
Feynman–Kac formula for heat equation driven by fractional white noise
Y Hu, D Nualart, J Song
1032011
Parameter estimation for fractional Ornstein–Uhlenbeck processes with discrete observations
Y Hu, J Song
Malliavin Calculus and Stochastic Analysis: A Festschrift in Honor of David …, 2013
662013
Exponential asymptotics for time–space Hamiltonians
X Chen, Y Hu, J Song, F Xing
Annales de l'IHP Probabilités et statistiques 51 (4), 1529-1561, 2015
382015
Fractional martingales and characterization of the fractional Brownian motion
Y Hu, D Nualart, J Song
372009
A nonlinear stochastic heat equation: Hölder continuity and smoothness of the density of the solution
Y Hu, D Nualart, J Song
Stochastic Processes and their Applications 123 (3), 1083-1103, 2013
272013
Parameter estimation for reflected Ornstein–Uhlenbeck processes with discrete observations
Y Hu, C Lee, MH Lee, J Song
Statistical Inference for Stochastic Processes 18, 279-291, 2015
262015
On a class of stochastic partial differential equations
J Song
Stochastic Processes and their Applications 127 (1), 37-79, 2017
232017
Fractional stochastic wave equation driven by a Gaussian noise rough in space
J Song, X Song, F Xu
222020
Maximum principle for general controlled systems driven by fractional Brownian motions
Y Han, Y Hu, J Song
Applied Mathematics and Optimization 67 (2), 279–322, 2013
222013
Hyperbolic Anderson Model with space-time homogeneous Gaussian noise
RM Balan, J Song
arXiv preprint arXiv:1602.07004, 2016
192016
Integral representation of renormalized self-intersection local times
Y Hu, D Nualart, J Song
Journal of Functional Analysis 255 (9), 2507-2532, 2008
192008
A new correlation inequality for Ising models with external fields
J Ding, J Song, R Sun
Probability Theory and Related Fields 186 (1-2), 477-492, 2023
172023
On drift parameter estimation for reflected fractional Ornstein–Uhlenbeck processes
C Lee, J Song
Stochastics 88 (5), 751-778, 2016
172016
Temporal asymptotics for fractional parabolic Anderson model
X Chen, Y Hu, J Song, X Song
162018
Extensions of the I-MMSE Relation to Gaussian Channels with Feedback and Memory
G Han, J Song
IEEE Transactions on Information Theory, 2016
162016
Some results on backward stochastic differential equations driven by fractional Brownian motions
Y Hu, D Ocone, J Song
Stochastic Analysis and Applications to Finance: Essays in Honour of Jia-an …, 2012
142012
Hölder continuity for the parabolic Anderson model with space-time homogeneous Gaussian noise
RM Balan, L Quer-Sardanyons, J Song
Acta Mathematica Scientia 39 (3), 717-730, 2019
132019
Existence of density for the stochastic wave equation with space-time homogeneous Gaussian noise
RM Balan, L Quer-Sardanyons, J Song
132019
High-dimensional limits of eigenvalue distributions for general Wishart process
J Song, J Yao, W Yuan
102020
Limit theorems for functionals of two independent Gaussian processes
J Song, F Xu, Q Yu
Stochastic Processes and their Applications 129 (11), 4791-4836, 2019
82019
The system can't perform the operation now. Try again later.
Articles 1–20